Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have itchy, red, raised rashes in body with black scab in center. Reason?

Hi. I started itching about a week ago especially at night. My rashes are small, red and raised and has a black scab in the center. It heals after awhile but then shows up in other areas of my body which is so itchy and annoying. I went to my doctor and he prescribed econazole nitrae cream but didnt tell me my diagnosis. Could you pls tell me what i am s uffering from?btw i am still itching after 5 days of using he cream
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  698
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, thanks for posting your query.
You have small red raised rashes with itching more at night. They heal and show up in other areas.

Econazole nitrate is an anti fungal cream. Your doctor has treated you for a fungal infection.

The other possibility can be urticaria or Bug bites.

Since you are not benefited with this cream, you may report to your doctor.
He may re look into the diagnosis give you appropriate treatment.

Till then you may take oral anti histamine like levocetrizine for itching twice a day and local application of calamine lotion.

Hope this solves your query.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor